Contour pocketing computation using mathematical morphology

Empreu sempre aquest identificador per citar o enllaçar aquest ítem http://hdl.handle.net/10045/8081
Información del item - Informació de l'item - Item information
Títol: Contour pocketing computation using mathematical morphology
Autors: Molina-Carmona, Rafael | Jimeno-Morenilla, Antonio | Davia-Aracil, Miguel
Grups d'investigació o GITE: UniCAD: Grupo de Investigación en CAD/CAM/CAE de la Universidad de Alicante
Centre, Departament o Servei: Universidad de Alicante. Departamento de Ciencia de la Computación e Inteligencia Artificial | Universidad de Alicante. Departamento de Tecnología Informática y Computación
Paraules clau: Offset | Contour pocketing | Mathematical morphology
Àrees de coneixement: Arquitectura y Tecnología de Computadores
Data de creació: 2007
Data de publicació: de març-2008
Editor: Springer London
Citació bibliogràfica: MOLINA CARMONA, Rafael; JIMENO MORENILLA, Antonio; DAVIA ARACIL, Miguel. “Contour pocketing computation using mathematical morphology”. The International Journal of Advanced Manufacturing Technology. Vol. 36, No. 3-4 (March 2008). ISSN 0268-3768, pp. 334-342
Sèrie/Informe núm.: | 6
Resum: Tool path generation problem is one of the most complexes in Computer Aided Manufacturing. Although some efficient algorithms have been developed to solve it, their technological dependency makes them efficient in only a limited number of cases. In the article we propose a model that will set apart the geometrical issues involved in the manufacturing process from the purely technology-dependent physical issues by means of a topological system. Presented in the paper there is a method for offsetting any kind of curve regardless of the machining technology (i.e. independent of any tool geometry: spherical, conical, toroidal and so on). Specifically, we use parametric cubic curves, which is one of the most general and popular models in CAD/CAM applications.
URI: http://hdl.handle.net/10045/8081
ISSN: 0268-3768 (Print) | 1433-3015 (Online)
DOI: 10.1007/s00170-006-0823-9
Idioma: eng
Tipus: info:eu-repo/semantics/article
Drets: The original publication is available at www.springerlink.com
Revisió científica: si
Versió de l'editor: http://dx.doi.org/10.1007/s00170-006-0823-9
Apareix a la col·lecció: INV - UNICAD - Artículos de Revistas

Arxius per aquest ítem:
Arxius per aquest ítem:
Arxiu Descripció Tamany Format  
ThumbnailMorphologicPocketing.pdfVersión revisada (acceso libre)441,92 kBAdobe PDFObrir Vista prèvia


Aquest ítem està subjecte a una llicència de Creative Commons Llicència Creative Commons Creative Commons